# SDR CALA2024020500318

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 17,226 hours, 1,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Seat 8a
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 8D EMERGENCY FLOORY PROXIMITY LIGHT ASSY LEN CRACKED AND DISLODGED. WORKPERFORMED IN SIAEC SIN HGR NR ELE0004 BY V941778 SEAT 8D EMERGENCY FLOOR PROXIMITY LIGHT AY REPLACED WORK PERFORMED IN SIAEC SIN HGR NR ELE0004 AS PER AMM 33-51-06-00A-520A-A/720A-A BY V941778 INSTALLATION TEST (OPS TEST) PERFORMED AS PER AMM 33-51-00-00C-320A-A. FOUND SATIS.
